# SDR SWAA2022122183952

- Difficulty date: December 21, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 21,130 hours, 10,037 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL CRACKED<[01] R/R RIGHT HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL IAW AMM 53-31-31.
